# SDR DALA2019051503022

- Difficulty date: April 24, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 6,469 hours, 571 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LED FLOOR PATH EMERGENCY LIGHT AT 2A INOPERATIVE. DEFERRED PER MEL 33-50-07A-LAX REPAIRED BROKEN PIN AT WIRE 3351-6582 CONNECTOR 541WL24B. LP 5648901
